Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 89, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 20, 2015, 9:34 PM CDT for 4 counties in Illinois. It was in force for 56 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2015, 9:34 PM CDT (02:34 UTC)
- Expired
- Jun 20, 2015, 10:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Menard County, IL, Morgan County, IL, Sangamon County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 57 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 9:35 PM CDT | TSTM WND GST 50 | Jacksonville Municipal, IL | |
| Jun 20, 9:50 PM CDT | TSTM WND DMG | 1 N Jacksonville, IL | TREES DOWN |
| Jun 20, 9:50 PM CDT | TSTM WND GST 55 | 8 E Petersburg, IL | |
| Jun 20, 9:55 PM CDT | TSTM WND DMG | Franklin, IL | TREES DOWN AT HEARTS PRAIRIE RD AND RT. 104 |
| Jun 20, 10:01 PM CDT | TSTM WND GST 54 | Capital Airport, IL | |
| Jun 20, 10:05 PM CDT | TSTM WND DMG | Riverton, IL | TREE LIMB DOWN ON OLD 36 |
| Jun 20, 10:09 PM CDT | TSTM WND DMG | 4 N Buffalo, IL | TREE DOWN BLOCKING RT. 54. FROM LOGAN CO. EM. |
| Jun 20, 10:14 PM CDT | TSTM WND DMG | Mechanicsburg, IL | TREE DOWN ON MOBILE HOME |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -493 J/kg
- Mixed-layer LCL
- 1524 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
496
WUUS53 KILX 210234
SVRILX
ILC129-137-167-171-210330-
/O.NEW.KILX.SV.W.0089.150621T0234Z-150621T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
934 PM CDT SAT JUN 20 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MENARD COUNTY IN CENTRAL ILLINOIS...
SANGAMON COUNTY IN CENTRAL ILLINOIS...
MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 1030 PM CDT
* AT 933 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GREENVIEW TO 4 MILES SOUTH OF ASHLAND TO NEAR
BLUFFS...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...JACKSONVILLE...WINCHESTER...CHATHAM...ALEXANDER...
AUBURN...SHERMAN...ROCHESTER...RIVERTON...PAWNEE...ATHENS...
WILLIAMSVILLE...NEW BERLIN...WAVERLY...DIVERNON...PLEASANT
PLAINS...LOAMI...BLUFFS...FRANKLIN AND MECHANICSBURG.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 78 AND 110.
INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 119.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.
LAT...LON 3978 9060 3987 9000 3990 8998 3991 8977
4015 8964 4009 8958 3997 8957 3998 8949
3994 8948 3990 8922 3976 8942 3969 8942
3969 8948 3964 8948 3964 8953 3953 8957
3952 9058 3958 9058 3969 9065
TIME...MOT...LOC 0233Z 312DEG 38KT 4005 8979 3982 9001 3972 9050
HAIL...<.75IN
WIND...60MPH
$$
SHIMON2 follow-up statements
596
WWUS53 KILX 210303
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1003 PM CDT SAT JUN 20 2015
ILC129-210312-
/O.CAN.KILX.SV.W.0089.000000T0000Z-150621T0330Z/
MENARD-
1003 PM CDT SAT JUN 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MENARD COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.
LAT...LON 3964 9020 3972 8991 3983 8975 3990 8965
3997 8957 3998 8949 3994 8948 3990 8922
3976 8942 3969 8942 3969 8948 3964 8948
3964 8953 3953 8957 3952 9058 3958 9058
3965 9061
TIME...MOT...LOC 0302Z 312DEG 38KT 3987 8951 3963 8975 3955 9048
$$
ILC137-167-171-210330-
/O.CON.KILX.SV.W.0089.000000T0000Z-150621T0330Z/
SANGAMON-MORGAN-SCOTT-
1003 PM CDT SAT JUN 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SANGAMON...SOUTHEASTERN MORGAN AND SOUTHERN SCOTT COUNTIES...
AT 1002 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RIVERTON TO NEAR AUBURN TO NEAR ALSEY...MOVING
SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...WINCHESTER...CHATHAM...AUBURN...SHERMAN...ROCHESTER...
RIVERTON...PAWNEE...WILLIAMSVILLE...NEW BERLIN...WAVERLY...
DIVERNON...LOAMI...FRANKLIN...MECHANICSBURG...MURRAYVILLE...
WOODSON...MANCHESTER...ALSEY AND JEROME.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 78 AND 110.
INTERSTATE 72 BETWEEN MILE MARKERS 86 AND 119.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.
LAT...LON 3964 9020 3972 8991 3983 8975 3990 8965
3997 8957 3998 8949 3994 8948 3990 8922
3976 8942 3969 8942 3969 8948 3964 8948
3964 8953 3953 8957 3952 9058 3958 9058
3965 9061
TIME...MOT...LOC 0302Z 312DEG 38KT 3987 8951 3963 8975 3955 9048
HAIL...<.75IN
WIND...60MPH
$$
SHIMON247
WWUS53 KILX 210323
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT SAT JUN 20 2015
ILC137-167-171-210332-
/O.EXP.KILX.SV.W.0089.000000T0000Z-150621T0330Z/
SANGAMON-MORGAN-SCOTT-
1023 PM CDT SAT JUN 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR SANGAMON...SOUTHEASTERN MORGAN
AND SOUTHERN SCOTT COUNTIES WILL EXPIRE AT 1030 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
FAR EASTERN SANGAMON COUNTY UNTIL 1115 PM.
LAT...LON 3964 9020 3972 8991 3983 8975 3990 8965
3997 8957 3998 8949 3994 8948 3990 8922
3976 8942 3969 8942 3969 8948 3964 8948
3964 8953 3953 8957 3952 9058 3958 9058
3965 9061
TIME...MOT...LOC 0319Z 312DEG 38KT 3987 8951 3963 8975 3955 9048
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 8:57 PM CDT, 37 minutes earlier.
Area forecast discussion, Jun 20, 8:57 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 857 PM CDT SAT JUN 20 2015 .UPDATE... ISSUED AT 857 PM CDT SAT JUN 20 2015 A LINE OF STRONG TO SEVERE THUNDERSTORMS IS MOVING INTO WEST CENTRAL IL FROM THE NORTHWEST AHEAD OF A COLD FRONT MOVING SOUTHEASTWARD INTO THE AREA. SPC MESOANALYSIS SHOWING AROUND 4000 J/KG MLCAPE VALUES ALONG/SOUTH OF THE LINE WITH 30-50 KTS 0-6KM BULK SHEAR ACROSS NORTHERN HALF OF IL. AS A RESULT...ORGANIZED SEVERE CONVECTION SHOULD CONTINUE FOR MUCH OF THE EVENING THROUGH WEST CENTRAL IL AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM. SEVERE WEATHER THREATS IN THIS AREA INCLUDE DAMAGING WIND GUSTS TO 60 MPH OR GREATER...LARGE HAIL...AND THE THREAT FOR AN ISOLATED TORNADO OR TWO. THUNDERSTORM ACTIVITY SHOULD SPREAD EAST AND SOUTH THROUGH CENTRAL/SE IL OVERNIGHT WITH SEVERE THUNDERSTORM THREAT SLOWLY DIMINISHING AND LARGELY SINKING SOUTHEASTWARD TOWARD SOUTH CENTRAL IL TOWARD POCKET OF STRONGEST INSTABILITY. HAVE SENT UPDATES TO FORECASTS FOR SHORT-TERM TRENDS IN THUNDERSTORM ACTIVITY LARGELY USING HRRR MODEL GUIDANCE WHICH APPEARS TO HAVE A GOOD HANDLE ON RECENT CONVECTIVE TRENDS. && .SHORT TERM...(TONIGHT) ISSUED AT 303 PM CDT SAT JUN 20 2015 THE REMNANTS OF TROPICAL STORM BILL DEFINED BY 1006 MB SURFACE LOW OVER SOUTHERN OHIO WITH 580 DM 500 MB LOW WILL TRACK INTO THE MID ATLANTIC STATES BY DAWN SUNDAY. BROKEN TO OVERCAST CLOUDS 1.5-3K FT OVER EASTERN HALF OF CWA WILL CONTINUE TO DECREASE FROM WEST TO EAST DURING LATE AFTERNOON AND EARLY EVENING. A CAPPED ATMOSPHERE IS KEEPING CENTRAL AND SOUTHEAST IL DRY SO FAR TODAY. HOWEVER, SHOWERS AND THUNDERSTORMS OVER EASTERN IA AND TRACKING EAST INTO NW IL AND SW WI MAINLY NORTH OF I-80 WILL EVOLVE INTO A LARGER MCS SYSTEM THAT WILL DROP SE TOWARD THE IL RIVER LATE THIS AFTERNOON/EARLY EVENING AND ACROSS MOST OF CENTRAL IL DURING THIS EVENING, REACHING SOUTHEAST IL OVERNIGHT WHERE CONVECTION CHANCES LOWER TO 30% FROM I-70 SOUTH. SPC HAS SLIGHT RISK OF SEVERE STORMS AS FAR SE AS A TAYLORVILLE TO DANVILLE LINE TONIGHT WHILE ENHANCED RISK WAS EXPANDED SE TO NEAR THE IL RIVER. AREAS WEST OF IL RIVER HAVE 30% RISK OF LARGE HAIL (2 INCH DIAMETER OR LARGER) AND DAMAGING WIND GUSTS ALONG WITH A 5% RISK OF TORNADOES. VERY UNSTABLE AIRMASS DEVELOPING LATE THIS AFTERNOON AND INTO THIS EVENING WITH CAPES RISING TO 2500-4500 J/KG IN WESTERN COUNTIES (EVEN NEAR 5000 J/KG BY 00Z/7 PM IN SW IA/NE MO AND FAR WEST CENTRAL IL AROUND QUINCY. MEANWHILE BULK SHEAR IS 30-40 KTS OVER NORTHERN CWA MAINLY FROM I-72 NORTH. PRECIPITABLE WATER VALUES OF 1.5-1.8 INCHES OVER IA THIS AFTERNOON TO SHIFT INTO CENTRAL IL THIS EVENING AND COULD CAUSE SOME LOCALLY HEAVY RAINS WITH THUNDERSTORMS ALONG WITH FREQUENT LIGHTNING. MUGGY LOWS TONIGHT IN THE LOWER 70S OVER CENTRAL/SE IL WITH UPPER 60S FAR NW BY GALESBURG. .LONG TERM...(SUNDAY THROUGH SATURDAY) ISSUED AT 303 PM CDT SAT JUN 20 2015 OUTFLOW BOUNDARY/FRONTAL BOUNDARY WILL REMAIN DRAPED OVER THE AREA TOMORROW AND THIS WILL BE THE FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. COULD BE SOME LINGERING THUNDERSTORMS FROM THE OVERNIGHT MCS THAT MOVES THROUGH. HOWEVER...BIG QUESTION IS HOW FAR SOUTH WILL THE OUTFLOW BOUNDARY GET BY MORNING. FORCING ALONG THE BOUNDARY AND MOISTURE WILL BE SUFFICIENT FOR MORE STORMS AND AGREE WITH SPC THAT A SLIGHT RISK IS WARRANTED OVER PARTS OF THE CWA TOMORROW THROUGH TOMORROW NIGHT. THIS BOUNDARY WILL THEN LIFT NORTHWARD A LITTLE THROUGH THE FIRST PART OF THE WEEK...SO PCPN CHANCES WILL SHIFT NORTHWARD SOME. HOWEVER...ALL MODELS FORECASTING STORMS TO CONTINUE THROUGH THE WEEK AND THIS WILL KEEP THE FRONT FROM GOING TOO FAR NORTH...AND WILL LIKELY BE OVER OR NEAR THE AREA THROUGH SATURDAY. THEREFORE...A CHANCE OF SHOWERS AND STORMS WILL CONTINUE THROUGH THE ENTIRE WEEK. THERE WILL BE SOME BREAKS IN THE PCPN...BUT TIMING OF WHEN THESE WILL BE THIS FAR OUT IS TOO UNCERTAIN. SO WILL JUST KEEP POPS THE WHOLE TIME AND THEN MAKE ADJUSTMENTS AS THE EVENTS GET CLOSER. TEMPS WILL BE WARM THROUGH THE PERIOD WITH THE WARMEST DAYS BEING MON THROUGH WED. A RELATIVELY STRONGER FRONT LOOKS TO MOVE THROUGH LATE IN THE WEEK AND THIS SHOULD BRING SLIGHTLY COOLER TEMPS FOR FRI AND SAT. GUIDANCE NUMBERS LOOK OK BUT WENT LITTLE WARMER IN THE EXTENDED THAN MEX GUIDANCE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 656 PM CDT SAT JUN 20 2015 THE LINE OF STRONG TO SEVERE STORMS ACROSS EASTERN IOWA IS EVOLVING INTO A SQUALL LINE A LITTLE SOONER THAN EARLIER INDICATIONS. THERE REMAINS SOME CONVECTIVE INHIBITION IN THE LOWER LEVELS OF THE AIRMASS OVER CENTRAL ILLINOIS, BUT THE LINE OF STORMS SHOULD HAVE ENOUGH ELEVATED INSTABILITY AND MOMENTUM TO OVERCOME SOME OF THAT CIN. STORM STRENGTH MAY WEAKEN THE FARTHER THE LINE PROGRESSES INTO ILLINOIS, ALLOWING THE LINE TO SLOW DOWN AND STALL IN A WEST TO EAST ORIENTATION, DROPPING VERY HEAVY RAINFALL OVER SMALLER AREAS. THE PRIMARY SEVERE THREAT MAY TRANSITION FROM WIND AND HAIL TO FLASH FLOODING BY MIDNIGHT OR SHORTLY AFTER. PIA IS STILL UNDER THE GUN FOR DAMAGING WIND GUSTS OF 45-50KT AS THE LINE REACHES THEM BETWEEN 03Z-05Z/10PM- MIDNIGHT. WILL KEEP A TEMPO FOR THEM AND BMI AS THE STORM TRACK HAS A BETTER CHANCE OF REACHING THAT FAR E-SE. SPI, DEC, AND CMI WILL LIKELY SEE THE LATER STAGES OF THE COMPLEX ARRIVE AFTER MIDNIGHT, POSSIBLY AS LAST AS 3AM/08Z FOR CMI. HAVE SLOWED DOWN THE TIMING OF STORM ARRIVAL FOR ALL TAFS, AND INCREASED PEAK GUSTS IN THE TEMPO TO 45KT FOR PIA AND BMI. WE KEPT ONLY VCTS FOR THE OTHER TERMINAL SITES UNTIL THE EVOLUTION OF THE LINE BECOMES MORE APPARENT LATER THIS EVENING. WINDS WILL GENERALLY REMAIN SOUTH-SOUTHWEST AHEAD OF THE LINE OF STORMS, WITH SPEEDS OF 12-18KT. WINDS WILL THEN TRANSITION TO WEST LATE TONIGHT AND SUNDAY MORNING. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...ONTON SHORT TERM...07 LONG TERM...AUTEN AVIATION...SHIMON
Hazardous weather outlook, Jun 20, 3:21 PM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT SAT JUN 20 2015 ILZ027>031-036>038-040-041-211100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 321 PM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP AND SPREAD INTO THE AREA LATE THIS AFTERNOON OR THIS EVENING FROM THE NORTHWEST. SOME OF THESE STORMS WILL LIKELY BE SEVERE. DAMAGING WINDS AND LARGE HAIL UP TO GOLF BALL OR LARGER ARE THE PRIMARY THREATS...ALTHOUGH TORRENTIAL RAINS...FREQUENT LIGHTNING AND ISOLATED TORNADOES ARE ALSO POSSIBLE. MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING...MAINLY AFTER 6 PM. ILZ042>053-211100- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MENARD-MORGAN-PIATT- SANGAMON-SCOTT-VERMILION- 321 PM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO SPREAD INTO THE AREA THIS EVENING FROM THE NORTHWEST. SOME OF THESE STORMS MAY BE SEVERE. DAMAGING WINDS ARE THE PRIMARY THREAT...ALTHOUGH LARGE HAIL...TORRENTIAL RAINFALL...FREQUENT LIGHTNING AND AN ISOLATED TORNADO ARE ALSO POSSIBLE. MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER. MINOR FLOODING CONTINUES ALONG THE SANGAMON RIVER NEAR MONTICELLO THIS WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE STORMS FROM SPRINGFIELD SOUTHWEST ON SUNDAY...MAINLY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...MAINLY AFTER 9 PM. ILZ054>057-061>063-066>068-071>073-211100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 321 PM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA OVERNIGHT. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME OVER SOUTHEAST ILLINOIS. MINOR FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH...AND EMBARRAS BASINS FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE STORMS ON SUNDAY ESPECIALLY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 07
In the hours before
Local storm report, Jun 20, 9:07 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
907 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG BROOKLYN 40.23N 90.77W
06/20/2015 SCHUYLER IL LAW ENFORCEMENT
TREES DOWN IN TOWN
&&
25Local storm report, Jun 20, 9:14 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
914 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST CANTON 40.56N 90.04W
06/20/2015 E55 MPH FULTON IL MESONET
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:14 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Schuyler | 61 min |
| Jun 20, 8:53 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Mason, Peoria, Stark, Tazewell, Woodford | 67 min |
| Jun 20, 9:06 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Schuyler | 54 min |
| Jun 20, 9:39 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Marshall, Menard, Tazewell and 1 more | 51 min |
| Jun 20, 10:16 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 46 min |
| Jun 20, 10:29 PM CDT | Special Weather Statement | ILX | Champaign | 61 min |
| Jun 20, 10:46 PM CDT | Severe Thunderstorm Warning | ILX | Moultrie, Piatt, Shelby | 59 min |
| Jun 20, 11:10 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 65 min |
| Jun 20, 11:28 PM CDT | Special Weather Statement | ILX | Clark, Clay, Coles, Cumberland, Douglas, Edgar and 3 more | 62 min |
| Jun 21, 5:27 PM CDT | Areal Flood Advisory | ILX | Edgar | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.